# SDR A6WA201240580

- Difficulty date: June 1, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 24,437 hours, 23,266 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AFTER TAKE OFF AT 15 DEG ON ED1 AND FLT CONTROL SYNOPTIC PAFE READS 14 DEG-RAN QRH.  RETURNED TO DEPARTURE FOR LANDING, PERFORMED FLAP RESET PROCEDURES IAW AWAC SUPP 98-18E, BOX 12,  R & R BPSU REF AMM 27-51-10.  OPS CHECKED AND RIG CHECKED GOOD.
